# SDR REXA201100531

- Difficulty date: August 4, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N8718E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 19,702 hours, 17,332 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO GRR FROM AZO FOR HYD PRESSURE LOW IN SYSTEM.  MX STILL T/S NO LEAKS FOUND AT THIS TIME.  SIGHT GLASS SHOWS 85 PERCENT, NO SIGNS OF ANY LEAKS.  MX BLEED SYS TO SEE IF SIGHT GLASS IND MOVES ANY.  NO. 2 IN FLIGHT.
